Duke Mathematical Journal

Compact Abelian transformation groups

Deane Montgomery and Leo Zippin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 4, Number 2 (1938), 363-373.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077490642

Digital Object Identifier
doi:10.1215/S0012-7094-38-00428-4

Mathematical Reviews number (MathSciNet)
MR1546057

Zentralblatt MATH identifier
0020.00903

Citation

Montgomery, Deane; Zippin, Leo. Compact Abelian transformation groups. Duke Math. J. 4 (1938), no. 2, 363--373. doi:10.1215/S0012-7094-38-00428-4. https://projecteuclid.org/euclid.dmj/1077490642


Export citation